# SDR IPXA11B65509

- Difficulty date: February 11, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 90,628 hours, 15,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65B0184925
- Condition: Cracked
- Location: Bs 2231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, M/D LT BS 2231 1 EA FASTENER HOLE CRACK FOUND AT FRAME STRAP STR 16 BRACKET MOST UPPER FASTENER HOLE.  RUNNING FWD AND AFT THROUGH THICKNESS.  M/D LT BS 2231 FRAME STRAP, CHORD REPAIRED IAW HX RS R-53-82-36946, REV A AND EO B747-5310-41832-A AT STR 16L AREA.  STRAP CRACK THROUGH THICKNESS FINAL REMOVED SEGMENT IS 2-1"X18.75".  CHORD CRACK LENGTH FINAL CUTOUT IS 0.75X0.8", CLASSIFIED AS A MAJOR REPAIR. THIS REPAIR IS TIME LIMITED TO 18846 TAC PENDING DAMAGE TOLERANCE ANALYSIS.
